RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lukashenko, L I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:36
Abstract pages:148
Full texts:39
References:20

http://www.mathnet.ru/eng/person71488
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. F. V. Lisovskii, L. I. Lukashenko, E. G. Mansvetova, “Thermodynamically stable fractal-like domain structures in magnetic films”, Pis'ma v Zh. Èksper. Teoret. Fiz., 79:7 (2004),  432–435  mathnet; JETP Letters, 79:7 (2004), 352–354  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019